MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU262110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 12/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019, the patient was implanted with conformable gore® tag® thoracic endoprosthesis to treat an intramural hematoma.It was reported the left anterior oblique images during implant were poor due to the patient¿s morbid obesity.The final imaging run revealed sluggish flow through the left subclavian artery.The physician used a fogarty catheter to make sure there were no clots in the left subclavian artery.On (b)(6) 2019, the patient had complaints of left arm pain.A computed tomography (ct) revealed that a portion of the conformable gore® tag® thoracic endoprosthesis was partially covering the left subclavian artery.The physician reintervened and implanted a gore® viabahn® vbx expandable endoprosthesis in the ostium of the subclavian artery and ballooned the area.The patient tolerated the reintervention.
 
Additional Manufacturer Narrative
Addition h6: code 213-the review of the manufacturing paperwork verified that this lot met all pre-release specifications.Addition h6: code 22-per the gore® tag® thoracic endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to endoprosthesis: improper placement.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9625105
Report Number2017233-2020-00052
Device Sequence Number11460832
Product Code MIH
UDI-Device Identifier00733132617791
UDI-Public00733132617791
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/21/2021
Device Model NumberTGU262110
Device Catalogue NumberTGU262110
Device Lot Number20019137
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR
Patient Weight129